Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had a total knee replacement three weeks ago. I

I had a total knee replacement three weeks ago. I have been taking Dilaudid 2mg about every 8 hours now. Also Flexeril 5 mg twice a day. I took them at7:30 this morning. About an hour ago 11:30, I started to get a migraine and I took a Sumatriptan 100 mg prescribed by my primary doctor to take as needed. I didn't think about any drug interactions, but now see that there may be with Flexeril and Sumatriptan. I feel fine. Do I need to sorry about this?


Thu, 10 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my husband had a total knee replacement surgery two weeks ago, his knee is doing fine but about 5 days ago he has developed a stiff neck that is effecting him all over, his dr. has gave him 800 milligram muscle relaxers with little effect what should we do?

doctor1 MD

I had total knee replacement Sept 4th everything was fine til a week ago my leg has swollen twice its size from my hip to my toes an its very painful what can be causeing this my bone doctor says its just my rhuemitoid acting up but I think its more cause my pain is in my hip knee an ankle

doctor1 MD

I had a total knee replacement 9 weeks ago. This was my second replacement and it took forever (4 months) to get off the pain meds with the first knee. I was hoping for a better result this time. I do, however, have a different problem with this procedure. All around the incision, I feel tight, very tight. The skin surrounding the skin is very tender. There does not appear to be any infection, just warmness from time to time. I am wondering if this is a scar tissue problem and what can be done about it? I finished therapy a month ago.

Loading Online Doctors....